# SDR F3LA200700323

- Difficulty date: November 14, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED FLOOR PANEL 221FF.  REMOVED AND REPLACED FLOOR PANEL 221FF IAW AMM 53-12-12-PB401, AMM 53-12-12-400-001, AND FRONTIER WORK CARD CP753-12.
